A note on a hypergeometric transformation formula due to Slater with an application

Y. S. Kim, A. K. Rathie, R. B. Paris

Research output: Contribution to journalArticle

32 Downloads (Pure)

Abstract

In this note we state (with minor corrections) and give an alternative proof of a very general hypergeometric transformation formula due to Slater. As an application, we obtain a new hypergeometric transformation formula for a 5F4(−1) series with one pair of parameters differing by unity expressed as a linear combination of two 3F2(1) series.
Original languageEnglish
Pages (from-to)217-223
Number of pages7
JournalMathematica Æterna
Volume5
Issue number1
Publication statusPublished - 2015

Fingerprint

Transformation Formula
Series
Linear Combination
Minor
Alternatives

Cite this

Kim, Y. S., Rathie, A. K., & Paris, R. B. (2015). A note on a hypergeometric transformation formula due to Slater with an application. Mathematica Æterna, 5(1), 217-223.
Kim, Y. S. ; Rathie, A. K. ; Paris, R. B. / A note on a hypergeometric transformation formula due to Slater with an application. In: Mathematica Æterna. 2015 ; Vol. 5, No. 1. pp. 217-223.
@article{ab8363e2fa6e4ab4b98305cb9ef5ea28,
title = "A note on a hypergeometric transformation formula due to Slater with an application",
abstract = "In this note we state (with minor corrections) and give an alternative proof of a very general hypergeometric transformation formula due to Slater. As an application, we obtain a new hypergeometric transformation formula for a 5F4(−1) series with one pair of parameters differing by unity expressed as a linear combination of two 3F2(1) series.",
author = "Kim, {Y. S.} and Rathie, {A. K.} and Paris, {R. B.}",
year = "2015",
language = "English",
volume = "5",
pages = "217--223",
journal = "Mathematica {\AE}terna",
issn = "1314-3344",
number = "1",

}

Kim, YS, Rathie, AK & Paris, RB 2015, 'A note on a hypergeometric transformation formula due to Slater with an application', Mathematica Æterna, vol. 5, no. 1, pp. 217-223.

A note on a hypergeometric transformation formula due to Slater with an application. / Kim, Y. S.; Rathie, A. K.; Paris, R. B.

In: Mathematica Æterna, Vol. 5, No. 1, 2015, p. 217-223.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A note on a hypergeometric transformation formula due to Slater with an application

AU - Kim, Y. S.

AU - Rathie, A. K.

AU - Paris, R. B.

PY - 2015

Y1 - 2015

N2 - In this note we state (with minor corrections) and give an alternative proof of a very general hypergeometric transformation formula due to Slater. As an application, we obtain a new hypergeometric transformation formula for a 5F4(−1) series with one pair of parameters differing by unity expressed as a linear combination of two 3F2(1) series.

AB - In this note we state (with minor corrections) and give an alternative proof of a very general hypergeometric transformation formula due to Slater. As an application, we obtain a new hypergeometric transformation formula for a 5F4(−1) series with one pair of parameters differing by unity expressed as a linear combination of two 3F2(1) series.

M3 - Article

VL - 5

SP - 217

EP - 223

JO - Mathematica Æterna

JF - Mathematica Æterna

SN - 1314-3344

IS - 1

ER -